EDITORIAL: SPECIAL ISSUE ON FINANCIAL MATHEMATICS AND QUANTITATIVE FINANCE

被引:0
|
作者
Zhu, Song-Ping [1 ]
Lu, Xiaoping [1 ]
He, Xin-Jiang [2 ]
机构
[1] Univ Wollongong, Sch Math & Appl Stat, Wollongong, NSW 2522, Australia
[2] Zhejiang Univ Technol, Sch Econ, Hangzhou, Peoples R China
来源
ANZIAM JOURNAL | 2021年 / 63卷 / 02期
关键词
D O I
10.1017/S1446181121000304
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:101 / 103
页数:3
相关论文
共 50 条
  • [1] Editorial - Special issue in financial mathematics
    Department of Statistical and Actuarial Sciences, University of Western Ontario, London, Ont. N6A 5B7, Canada
    不详
    [J]. IMA J.Manage. Math., 2007, 4 (313-314):
  • [2] Editorial for the Special Issue: Quantitative Methods in Banking and Finance
    Chrysovalantis Gaganis
    Constantin Zopounidis
    Michael Doumpos
    [J]. Computational Economics, 2013, 41 : 297 - 298
  • [3] Editorial for the Special Issue: Quantitative Methods in Banking and Finance
    Gaganis, Chrysovalantis
    Zopounidis, Constantin
    Doumpos, Michael
    [J]. COMPUTATIONAL ECONOMICS, 2013, 41 (03) : 297 - 298
  • [4] Editorial for Special Issue "Finance, Financial Risk Management and Their Applications"
    Chan, Leung Lung
    [J]. INTERNATIONAL JOURNAL OF FINANCIAL STUDIES, 2018, 6 (04):
  • [5] Special Issue of Quantitative Finance on 'Financial Data Analytics' Foreword
    James, Jessica
    Maringer, Dietmar
    Palade, Vasile
    Serguieva, Antoaneta
    [J]. QUANTITATIVE FINANCE, 2015, 15 (10) : 1617 - 1617
  • [6] Editorial for special issue on advances in Actuarial Science and quantitative finance
    Runhuan Feng
    José E. Figueroa-López
    Junyi Guo
    Claude Lefèvre
    [J]. Methodology and Computing in Applied Probability, 2022, 24 : 475 - 479
  • [7] Editorial for special issue on advances in Actuarial Science and quantitative finance
    Feng, Runhuan
    Figueroa-Lopez, Jose E.
    Guo, Junyi
    Lefevre, Claude
    [J]. METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY, 2022, 24 (02) : 475 - 479
  • [8] Preface to the special issue Mathematics in Finance
    Taylor, David R.
    [J]. MATHEMATICS AND FINANCIAL ECONOMICS, 2012, 6 (03) : 153 - 153
  • [9] Preface to the special issue Mathematics in Finance
    Taylor, David R.
    [J]. MATHEMATICS AND FINANCIAL ECONOMICS, 2012, 6 (02) : 75 - 75
  • [10] Preface to the special issue Mathematics in Finance
    David R. Taylor
    [J]. Mathematics and Financial Economics, 2012, 6 : 153 - 153